On the computation of the Lichnerowicz-Jacobi cohomology

  1. de León, M. 1
  2. López, B. 2
  3. Marrero, J.C. 3
  4. Padrón, E. 3
  1. 1 Instituto de Física Fundamental
    info

    Instituto de Física Fundamental

    Madrid, España

  2. 2 Universidad de Las Palmas de Gran Canaria
    info

    Universidad de Las Palmas de Gran Canaria

    Las Palmas de Gran Canaria, España

    GRID grid.4521.2

  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Geometry and Physics

ISSN: 0393-0440

Year of publication: 2003

Volume: 44

Issue: 4

Pages: 507-522

Type: Article

Export: RIS
DOI: 10.1016/S0393-0440(02)00056-6 SCOPUS: 2-s2.0-0037210575 GOOGLE SCHOLAR
Data source: Scopus